# SDR YENA2023112201441

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N980JT
- Make and model: Airbus A321-231
- Aircraft serial: 07631
- Aircraft time: 26,699 hours, 5,239 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#577, FLL-SFO. (AIRCRAFT DIVERTED TO AUS) ' ENG 2 OIL LEVEL DECREASED FROM 11QTS TO AT CRUISE TO AS LOW AS 2.5 QTS ON FINAL TO DIVERT CITY.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
